MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERTRIALYSIS TRIPLE LUMEN 20 CM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS POWERTRIALYSIS TRIPLE LUMEN 20 CM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of redt1564 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in the (b)(6).
 
Event or Problem Description
It was reported that after puncturing the vessel the wire twisted and the catheter couldn´t be inserted, requiring the patient be punctured and cannulated again.It was stated this happened in two cases with the same batch.No other information was provided.This report addresses the first of two cases.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redt1564 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in the czech republic.

Brand Name
POWERTRIALYSIS TRIPLE LUMEN 20 CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9857663
Report Number3006260740-2020-00918
Device Sequence Number14046601
Product Code NIE
UDI-Device Identifier00801741041907
UDI-Public(01)00801741041907
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number5608200
Device Lot NumberREDT1564
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/27/2020
Event Location Hospital
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1